# SDR DHL2001724011

- Difficulty date: November 21, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SEAT BELT DETACHES BY ITSELF ON LEFT SIDE.  REMOVED AND REPLACED CAPTAIN'S SEAT BELT ON LEFT SIDE IAW B-M/M 25-10-41.
